# SDR AALA20170706012

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 53,090 hours, 21,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO AFT CENTER BULKHEAD LOWER SUPPORT ANGLE VERTICAL AND HORIZONTAL LEGS AT BS 500I, LBL 24 TO RBL 24.  REMOVED AND REPLACED RAIL ASSEMBLY (SUPPORT ANGLE) PER AARD 51-00-05-1 AND AARD 53-11-01-42.
